# SDR ASAA1149254

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69774772
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SUPPORT "Z" ANGLE AT BS 992 RBL 42 CORRODED.  REMOVED CORRODED ANGLE FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 05.
